# SDR DALA2020031101786

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1521725) ORIGINAL THICKNESS ON SETTLEMENT SEAT TRACKS STA 377 LBL 23-26 AT PAX CABIN IS 0.070 AND REMAINING THICKNESS ON SETTLEMENT SEAT TRACK IS 0.040". THEREFORE IS OUT OF LIMITS PER B757-300 SRM 53-00-52-1A FIG. 101 DETAIL VIII. CORRECTIVE ACTION: CORROSION LEVEL 2. CORROSION OUT OF LIMITS SEAT TRACKS SUPPORT AT STA 377 TO STA 418 LBL 23-26 WAS REPLACED PER. B757-300 SRM. 51-40-02-0G PAR. 4 AND 7 AND BAC1508-237.
